# SDR AALA200802282

- Difficulty date: September 6, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Engine: Ge CF680C2B6
- Engine time: 2,873 hours, 2,873 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

BDL INFLIGHT T160/06 SEP SAN TO JFK.  CREW REPORTED UNCOMMANDED SHUTDOWN OF NR 1 ENGINE.  LANDED BDL WITHOUT INCIDENT.  REPLACED NR 1 ENGINE ELECTRONIC ENGINE CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPS.
